On the existence of angular limits of$n$-dimensional quasiconformal mappings

Matti Vuorinen Universitets gatan 37 A 8, Åbo 10, Finland

TBD mathscidoc:1701.332526

Arkiv for Matematik, 18, (1), 157-180, 1979.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 604 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{matti1979on,
  title={On the existence of angular limits of$n$-dimensional quasiconformal mappings},
  author={Matti Vuorinen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203508551804335},
  booktitle={Arkiv for Matematik},
  volume={18},
  number={1},
  pages={157-180},
  year={1979},
}
Matti Vuorinen. On the existence of angular limits of$n$-dimensional quasiconformal mappings. 1979. Vol. 18. In Arkiv for Matematik. pp.157-180. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203508551804335.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved